# SDR DALA2020121504093

- Difficulty date: December 11, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50027
- Aircraft time: 4,053 hours, 1,913 cycles
- Engine: Pwa PW1519G
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fire
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AUTO SHUTDOWNS OF LEFT ENGINE.  OUTSIDE AIRCRAFT CONFIRMED TAILPIPE FIRE.  PERFORMED INSPECTION PER A220 AMP BD500-A-J72-00-00-01AAA-0B5A-A, NO DEFECTS NOTED.  EGT WAS IN AREA A OF FIGURE 3, NO FURTHER ACTION REQUIRED.   PERFORMED 2 ENGINE STARTS.  ALL CHECKS OK.  OK FOR SERVICE.
